# SDR DALA2016032902525

- Difficulty date: March 28, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y254  AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24.  REPLACED FLOORBEAM STRUCTURE -Y254 FWD GALLEY AREA FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG NR D53110920.
